prof. RNDr. Pavel Brunovský, DrSc.

mathematician
Year of birth: 
1934
member emeritus
Year of joining: 
2004
Affiliation: 

Fakulta matematiky, fyziky a informatiky UK

Phone: 
+421 (0)2 65425741
Research interests: 
mathematical models in economics
Top results: 

Do r. 1980 najmä teória riadených sústav. Od r. 1980 najmä teória dynamických systémov, predovšetkým nekonečnorozmerných. V posledných rokoch matematické modely v ekonómii.

1. A classification of linear controllable systems. Kybernetika 6(1970), 173-178
2. On one-parameter families of diffeomorphisms, Comm. Math. Univ. Carol. I:10 (1970), 559-582, II: 12 (1971), 765-784
3. On the structure of optimal feedback systems. Proc. ICM 1978, O. Lehto ed.,Helsinki 1980, 842-846
4. Connecting orbits in scalar reaction-diffusion equations (co-author B. Fiedler). J.Dynamics Reported 1(1988), 57-89, II. J. Diff. Eq. 81(1989), 106-135
5. Genericity of the Morse-Smale property for damped hyperbolic equations (coauthor G. Raugel), J. of Dynamics and Diff.Eqns. 15(2003), 571-658